# SDR AALA202407011117

- Difficulty date: June 25, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N432AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10474
- Aircraft time: 12,441 hours, 3,301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665915
- Part serial: M30528
- Condition: Unserviceable
- Location: Zone 200
- Part time: 10,352 hours, 2,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT DOOR SLIDE CABLES PULLED FREE FROM SIDE HOUSING. RECEIVED NEW SLIDE, REMOVED GIRT BAR FROM UNSERVICEABLE SLIDE AND INSTALLED GIRT BAR ON NEW SERVICEABLE SLIDE.
